Alert archive / New York / Wind Advisories in 2006

Wind Advisory 11, NWS Albany, NY

September 24, 200611 counties in New York

NWS Albany, NY issued this wind advisory at Sep 24, 2006, 4:17 AM EDT for 11 counties in New York. It took effect at Sep 24, 2006, 11:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Sep 24, 2006, 4:17 AM EDT (08:17 UTC)
In effect from
Sep 24, 2006, 11:00 AM EDT
Expired
Sep 24, 2006, 3:41 PM EDT
In force
5 hr
Issued by
NWS Albany, NY

Counties Albany County, NY, Fulton County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Warren County, NY, Washington County, NY

The radar

The Albany radar (KENX), 54 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2006-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 90 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2006-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
90 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
559 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KALY 240817
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
417 AM EDT SUN SEP 24 2006


NYZ032-033-038>043-047>054-082>084-242100-
/O.NEW.KALY.WI.Y.0011.060924T1500Z-060924T2100Z/
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-NORTHERN FULTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...
DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...
SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE...
WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...
NORTHVILLE...MAYFIELD...GLENS FALLS...WEST GLENS FALLS...
HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH
417 AM EDT SUN SEP 24 2006

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EDT
THIS AFTERNOON....FOR THE ADIRONDACKS...THE LAKE GEORGE REGION...
THE MOHAWK VALLEY...THE SCHOHARIE VALLEY...THE GREATER CAPITAL 
REGION...AND THE NORTHERN TACONICS...IN NEW YORK STATE. 

A CYCLONE WILL BE MOVING UP THE SAINT LAWRENCE VALLEY TODAY WHICH
HAS RESULTED IN A STRONG PRESSURE GRADIENT BETWEEN IT AND HIGH 
PRESSURE TO THE SOUTHEAST. THIS WILL RESULT IN STRONG SOUTH TO
SOUTHWEST WIND GUSTS OF 40 TO 50 MILES PER HOUR OVER THE
ADVISORY AREA...WHICH WILL TURN WEST LATER TODAY AFTER A COLD
FRONT PASSES THE AREA.

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR
WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 
ALSO DUE TO THE WET GROUND...THESE WIND GUSTS MAY ALSO CAUSE SOME
TREES TO BE UPROOTED...RESULTING IN POWER OUTAGES. THE WINDS MAY
ALSO MOVE LARGE LIGHT WEIGHT OBJECTS SUCH AS EMPTY TRASH CANS.


$$
1 follow-up statement
000 
WWUS71 KALY 241941
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
341 PM EDT SUN SEP 24 2006

NYZ032-033-038>043-047>054-082>084-242045-
/O.CAN.KALY.WI.Y.0011.000000T0000Z-060924T2100Z/
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-NORTHERN FULTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...
DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...
SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE...
WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...
NORTHVILLE...MAYFIELD...GLENS FALLS...WEST GLENS FALLS...
HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH
341 PM EDT SUN SEP 24 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE WIND
ADVISORY. THE THREAT FOR WIND GUSTS OF 46-57 MPH HAS
DIMINISHED...AS LOW PRESSURE HAS MOVED NORTHEAST TOWARDS THE GULF
OF SAINT LAWRENCE AND NORTHERN MAINE.  SOME WIND GUSTS TO 40 MPH
MAY STILL OCCUR FROM THE CAPITAL REGION NORTHWARD INTO THE EARLY
EVENING HOURS.

$$

TAW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Sep 24, 3:53 AM EDT, 24 minutes earlier.

Area forecast discussion, Sep 24, 3:53 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
353 AM EDT SUN SEP 24 2006

.SYNOPSIS...
A STRENGTHENING LOW PRESSURE SYSTEM WILL LIFT NORTHEASTWARD...JUST
TO NORTH OF THE SAINT LAWRENCE VALLEY TODAY. A COLD FRONT ASSOCIATED
WITH THE LOW WILL SWEEP ACROSS EASTERN NEW YORK AND ADJACENT WESTERN
NEW ENGLAND LATER THIS MORNING AND AFTERNOON. THIS FRONT WILL BRING
SHOWERS AND THUNDERSTORMS ALONG WITH WINDY CONDITIONS ACROSS MOST OF
THE REGION. HIGH PRESSURE WILL BUILD IN EARLY NEXT WEEK WITH
SEASONABLE TEMPERATURES AND MAINLY DRY WEATHER...EXCEPT FOR A FEW
LAKE EFFECT RAIN SHOWERS POSSIBLE NORTH AND WEST OF THE CAPITAL
REGION.

&&

.SHORT TERM /TODAY THROUGH TUESDAY/...
THE MAIN FOCUS FOR THE SHORT TERM IS IN THE FIRST 12 HRS...WITH SOME
SEVERE WEATHER POSSIBLE AND STRONG GUSTY WINDS THIS AFTN. 993 MB SFC
CYCLONE CURRENTLY LOCATED ACROSS EASTERN END OF LAKE HURON...WITH
SIGNIFICANT PRESSURE FALLS ACROSS GEORGIAN BAY AND SE ONTARIO. THIS
CONFIRMS EXPECTED TRACK TO THE NE...PASSING JUST NORTH OF THE ST
LAWRENCE RIVER VALLEY TODAY. COLD FRONT CURRENTLY SLICING THRU
EASTERN MICHIGAN AND WESTERN OHIO. STILL SOME MODEL DIFFERENCES IN
TERMS OF TIMING OF COLD FRONT PASSAGE /CFROPA/...WITH GFS STILL
AROUND 3 HRS EARLIER THAN WRF/NAM. WRF ALSO SHOWING A MESSIER FROPA
WITH A FEW DIFFERENT SFC WAVES DEVELOPING ALONG THE FRONT...THUS THE
LAG IN TIMING. WILL CONTINUE TO FOLLOW MORE PROGRESSIVE GFS...WHICH
HAS SHOWN GOOD RUN TO RUN CONTINUITY WITH THIS SYSTEM /BUT HAS HAD
SOME ISSUES WITH QPF LEADING UP TO TODAY/.

THE SEVERE THUNDERSTORM POTENTIAL IS STILL A BIT MURKY FOR TODAY.
MOSTLY CLOUDY SKIES WILL LIMIT INSTABILITY BUILDUP...WITH THE
THICKER CLOUDS FROM ALBANY NORTH AND WEST. FORECAST SOUNDINGS
INDICATE SFC BASED CAPE VALUES OF 300-500 J/KG JUST AHEAD OF THE
FRONT...BUT WITH A TREMENDOUS AMOUNT OF VERTICAL WIND SHEAR. MAINLY
UNIDIRECTIONAL SOUTHWEST FLOW WITH 0-6 KM BULK SHEAR VALUES OF 50-65
KTS ARE FORECAST TO BE POSITIONED ACROSS THE REGION LATE THIS
MORNING INTO THE AFTN. ENX VAD WIND PROFILE HAS SHOWN A STEADY
INCREASE IN WINDS ALOFT FOR THE LAST SEVERAL HOURS NOW. GFS SHOWING
850 MB WINDS AROUND 40-45 KTS...WITH 700 MB WINDS CLOSE TO 60 KTS.
THIS POINTS TO A DAMAGING WIND GUST THREAT. THE BIG QUESTION WILL BE
THE AMOUNT OF INSTABILITY...SINCE THE STRONG WIND FIELD AND SHEAR
WILL BE PRESENT. THE BEST UPPER LEVEL DYNAMICS WILL PASS BY TO OUR
NORTH...WHILE THE BEST THERMODYNAMICS WILL BE FURTHER SOUTH ACROSS
THE MID ATLANTIC REGION. WHILE IT APPEARS ALL AREAS WILL BE UNSTABLE
ENOUGH FOR SOME THUNDER...AREAS TO THE SOUTH AND EAST OF THE CAPITAL
REGION SEEM TO HAVE THE BEST CHANCE OF ANY SEVERE WEATHER DUE TO
TIMING. THAT BEING SAID...THIS IS STILL A LOW CONFIDENCE EVENT. LINE
/OR LINES/ OF CONVECTION SHOULD BE PRETTY NARROW...SO THE ENTIRE DAY
WILL NOT BE A WASHOUT...WITH DRY PERIODS PRECEDING AND FOLLOWING
CFROPA.

THE NEXT THREAT IS A 3-6 HOUR PERIOD OF GUSTY WINDS IMMEDIATELY
BEHIND THE COLD FRONT. THE STRONGEST PRESSURE FALL/RISE COUPLET WILL
MOVE UP THRU THE ST LAWRENCE VALLEY...WITH SOME DECENT VALUES
EXTENDING SOUTHWARD INTO ROUGHLY THE NORTHERN HALF OF OUR FORECAST
AREA. BASED WIND ADVISORY ON THIS THRESHOLD...AS MIXING BEHIND THE
COLD FRONT WILL ALLOW FOR AT LEAST 30-40 MPH GUSTS IN MOST
LOCATIONS...BUT THE STRONGEST WINDS SHOULD FOLLOW THE PATH OF THE
PRESSURE COUPLET. SINCE THE SFC CYCLONE IS FORECAST TO TRACK
NE...LEFT SOUTHERN VERMONT/BERKSHIRES OUT OF THE ADVISORY. WILL
MENTION GUSTS AROUND 40 MPH IN THESE HIGHER ELEVATION AREAS. THE
ADVISORY WILL INCLUDE THE CAPITAL REGION AND POINTS NORTH IN NEW
YORK STATE. GUSTS OF 40-50 MPH WILL LIKELY OCCUR IN THE ADVISORY
AREA.

ANY CONVECTION ASSOCIATED WITH THE COLD FRONT SHOULD BE EAST OF THE
ENTIRE AREA BY LATE AFTN...WITH WINDS DIMINISHING DURING THE EARLY
EVENING HOURS. TEMPS WILL BE QUITE WARM...ESPECIALLY IN THE HUDSON
VALLEY AND POINTS SOUTH AND EAST. LOCALS IN THE MID HUDSON VALLEY
MAY REACH 80 THIS AFTN.

CONDITIONS WILL SIGNIFICANTLY QUIET DOWN TONIGHT...AS THE STORM
SYSTEM PULLS AWAY...AND A NORTHWEST FLOW REGIME SETS UP. SOME LAKE
EFFECT RAIN SHOWERS WILL BE POSSIBLE TONIGHT INTO EARLY MONDAY NW OF
THE CAPITAL REGION...AS CHILLY AIR MOVES ACROSS THE 60F LAKE SFC
WATER. TEMPS WILL BE COOLER ON MONDAY...A BIT BELOW SEASONAL
AVERAGES. THE NOTICEABLE DIFFERENCE WILL BE DEWPOINTS 15-20 DEGREES
LOWER THAN TODAY. A MOISTURE STARVED UPPER LEVEL DISTURBANCE WILL
MOVE ACROSS NORTHERN PORTIONS OF THE FORECAST AREA MON NIGHT INTO
TUE...BRINGING A FEW SHOWERS. OTHERWISE...SFC HI PRESSURE BUILDS IN
BY LATE TUE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
NO CHANGES TO GOING FORECAST BEYOND TUESDAY. HI PRESSURE TO REMAIN
IN CONTROL OF OUR WEATHER INTO THE MIDDLE OF THE WEEK...WITH A
SOUTHERLY FLOW DEVELOPING ON WED LASTING INTO THUR...AS THE HIGH
DRIFTS EASTWARD OFF THE COAST. THIS WILL BRING WARMER TEMPERATURES
TO THE REGION. A LOW PRESSURE SYSTEM MOVING EASTWARD THRU MIDWEST
WILL GIVE US OUR NEXT CHANCE OF RAIN BY THE END OF THE WEEK.

&&

.AVIATION...
PREDOMINANTLY VFR CONDITIONS IN THE PREDAWN HOURS WITH SOME LOCALLY
MVFR CEILINGS AND VISIBILITY DUE TO LOW STRATUS AND FOG. THESE ARE
EXPECTED TO LIFT OUT BEFORE DAWN. WITH NEARLY CALM WINDS AT THE
SURFACE IN MANY AREAS PRIOR TO DAWN WITH A LOW LEVEL JET AROUND 850
HPA SOME LOW LEVEL WIND SHEAR MAY BE ENCOUNTERED ESPECIALLY IN THE
HUDSON VALLEY. MVFR WITH LOCALLY IFR CONDITIONS MAY BE EXPECTED IN
SHOWERS AND EMBEDDED THUNDERSTORMS BETWEEN AROUND 1500 AND 1900 GMT
AS A COLD FRONT MOVES THROUGH THE AREA. SOUTHERLY WINDS WILL GUST 15
TO 30 KNOTS AHEAD OF THE FRONT AND SHIFT WEST 15 TO 30 KNOTS AS THE
FRONT PASSES. CEILINGS WILL BECOME SCATTERED CLOUDS AT 5000 FEET MSL
FOLLOWING THE FRONT AND WINDS WILL DIE DOWN AFTER SUNSET. CLOUDS
WILL BECOME BROKEN 5000 BY LATE EVENING AS ADDITIONAL MOISTURE IS
BROUGHT OFF LAKE ONTARIO.

&&

.FIRE WEATHER...
VERY CHANGEABLE WEATHER IS IN STORE TODAY. IT WILL BE A HUMID START
TO THE DAY...WITH SOME SHOWERS AND THUNDERSTORMS LIKELY AHEAD OF A
COLD FRONT MOVING THROUGH THE REGION. WINDS WILL START OUT SOUTH TO
SOUTHWEST AROUND 10 TO 20 MPH THIS MORNING. HOWEVER...BEHIND THE
COLD FRONT...WINDS WILL SHIFT TO THE WEST AND INCREASE TO BETWEEN 20
AND 30 MPH...WITH GUSTS OF 35 TO 50 MPH POSSIBLE THIS AFTERNOON. THE
STRONGEST WINDS WILL BE FROM THE CAPITAL REGION NORTH AND WEST.
MINIMUM RELATIVE HUMIDITY VALUES THIS AFTERNOON WILL GENERALLY BE 55
TO 65 PERCENT. WINDS WILL SUBSIDE TONIGHT TO AROUND 5 TO 15
MPH...WITH RELATIVE HUMIDITY RECOVERY TO BETWEEN 85 AND 100 PERCENT.
ON MONDAY...THE MINIMUM RELATIVE HUMIDITY WILL BE 40 TO 50 PERCENT
IN THE VALLEYS AND 60 TO 70 PERCENT IN THE MOUNTAINS. WINDS WILL BE
WEST AROUND 10 TO 15 MPH.

&&

.HYDROLOGY...
LOCALLY HEAVY RAINFALL MAY BE EXPECTED AROUND THE TIME OF THE
FRONTAL PASSAGE MIDDAY TODAY WITH A QUICK 0.5 TO 1.0 INCHES OF RAIN
IN AN HOUR OR LESS. THIS WILL QUICKLY BRING SOME SMALL STREAMS TO
NEAR BANKFULL AND POSSIBLY CAUSE ISOLATED MINOR FLOODING OF POORLY
DRAINED ROADS AND PARKING AREAS. LARGER RIVERS WILL HAVE MINOR
WITHIN-BANKS RISES AS HEAVY RAIN WILL BE CONFINED TO FAIRLY SMALL
AREAS. FOLLOWING THE FRONTAL PASSAGE SOME LAKE EFFECT RAIN SHOWERS
MAY AFFECT THE MOHAWK VALLEY THIS EVENING AND TONIGHT. THEY WILL
MOSTLY JUST BE A NUISANCE AS PRECIP AMOUNTS WILL BE LIGHT.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...WIND ADVISORY FOR NYZ032-033-038>043-047>054-082>084 FROM 11
     AM SUNDAY TO 5 PM SUNDAY.
VT...NONE.
&&

SYNOPSIS...JPV
SHORT TERM...JPV
LONG TERM...JPV
AVIATION...KILPATRICK
FIRE WEATHER...JPV
HYDROLOGY...KILPATRICK
Hazardous weather outlook, Sep 23, 10:03 PM EDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
1003 PM EDT SAT SEP 23 2006

CTZ001-013-MAZ001-025-NYZ039>041-043-047>054-058>061-063>066-083-
084-VTZ013>015-250215-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
1003 PM EDT SAT SEP 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GREATER CAPITAL
DISTRICT INCLUDING SARATOGA...EASTERN MOHAWK VALLEY...EASTERN
CATSKILLS...MID HUDSON VALLEY...BERKSHIRES...SOUTHERN VERMONT AND
THE LITCHFIELD HILLS.

.DAY ONE...TONIGHT...
SHOWERS WITH EMBEDDED NON SEVERE THUNDERSTORMS WILL DEVELOP ACROSS
THE AREA JUST BEFORE DAYBREAK...AS A WARM FRONT MOVES THROUGH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY...AS A
COLD FRONT SWEEPS THROUGH THE REGION. DAMAGING WINDS IN EXCESS OF
58 MPH WILL BE THE MAIN THREAT.

BEHIND THE FRONT...WINDY CONDITIONS WILL DEVELOP DURING THE
AFTERNOON SUNDAY. WEST WIND GUSTS OF UP TO 40 MPH WILL BE
POSSIBLE...ESPECIALLY ACROSS THE HIGHER ELEVATIONS AND IN THE
MOHAWK VALLEY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

NYZ032-033-038-042-082-250215-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-NORTHERN WARREN-
NORTHERN FULTON-
1003 PM EDT SAT SEP 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS AND
CENTRAL MOHAWK VALLEY.

.DAY ONE...TONIGHT...
SHOWERS WITH EMBEDDED NON SEVERE THUNDERSTORMS WILL DEVELOP ACROSS
THE AREA LATE TONIGHT...AS A WARM FRONT MOVES THROUGH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS ON SUNDAY AS A COLD
FRONT SWEEPS THROUGH THE REGION.

BEHIND THE FRONT...WINDY CONDITIONS WILL DEVELOP DURING THE
AFTERNOON SUNDAY. WEST WIND GUSTS OF UP TO 45 MPH WILL BE LIKELY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

KL

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 12:05 PM EDTSevere Thunderstorm WarningALYSchoharie40 min

Nearby

Wind Advisories in New York, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.